# SDR IPXA2025011626513

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,902 hours, 10,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876111
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, P/N: 143T5876-111 (REPAIR) OK TO INSTALL (RII ITEM) CHECK OK.  OPEN
